PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 28(42), pp. 195--202 (1980)
STRUCTURE CONNECTION IN AN ALMOST CONTACT METRIC MANIFOLD
B.B. Sinha and S.L. YadavaDepartment of Mathematics, Banaras Hindu University, Varanasi, India
Abstract: In 1970, semisymetric connection were studied by Yano  in a Riemannian manifold and in 1972 Mishra  studied affine connection in an almost contact Riemannian manifold. In the present paper we have defined a structure connnection in a Riemannian manifold and studied its properties in an almost contact metric manifold. It is seen that structure connection play fundamental role in an almost contact metric manifold.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts